# SDR R61A201405280736

- Difficulty date: May 28, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 25,560 hours, 19,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17059522001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AREA BETWEEN FWD AND AFT SECTION OF GALLEY HAS CORROSION.  MX R & R ALL CORRODED PIECES ON AFT GALLEY WHERE 2 HALVES MEET IAW AMM 25-00-23, 25-00-05, P/N 170-59522-001, TRIM.
